# SDR MASA200400154

- Difficulty date: March 19, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 14,795 hours, 11,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: GG670950601
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD. CREW REPORTED A LT PACK HI PRESS EICAS MSG IN-FLIGHT. THE RT PACK WAS PREVIOUSLY DEFERRED. THE A/C FLEW TO PHX. MX REPLACED THE BLEED AIR CHECK VALVE. OP CHECKS GOOD.
